# SDR AALA202302082730

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 37,392 hours, 15,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE OVERHEAD EMERGENCY EXIT LIGHT AT BIN 12DEF IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202302062730: REPLACED EMERGENCY AISLE LIGHT PER AMM 33-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
